# SDR FDEA201707111902

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76341
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN X-RAY INSPECTION ON TRANSVERSE SKIN SPLICE STA 5-0 FOUND CRACK INDICATION AT LONGERON SPLICE 1R.   A NEW LONGERON SPLICE WAS FABRICATED IAW DRAWING AEA7634, REVISION B.  REMOVED AND REPLACED IAW SRM 51-33-01-0G. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
